MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311417
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: plc141200/22125416.The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprostheses states, adverse events that may occur and / or require intervention include but are not limited to: endoleak.
 
Event or Problem Description
On (b)(6) 2020, this patient underwent endovascular treatment for left common iliac artery aneurysm and was implanted with gore® excluder® aaa endoprosthesis featuring c3® delivery system, and gore® excluder® iliac branch endoprostheses.The patient tolerated the procedure and the outcome was reported to have been successful.On (b)(6) 2020, follow-up imaging determined a type iii endoleak (disconnect) on the left side between the iliac branch component and the contralateral leg component used as the bridge graft.The physician believes elongation of the aneurysmal area and tortuosity of the patient's iliac arteries attributed to the disconnect.Additionally, on the right side a type iii endoleak (disconnect) was determined to be present involving the ipsilateral leg and an iliac extender component, believed to have been caused from the tortuosity of the patient's anatomy on (b)(6) 2020, the patient underwent reintervention and both sides were relined.The patient tolerated the procedure and the endoleaks were resolved.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12221801
Report Number3007284313-2021-01522
Device Sequence Number4508031
Product Code MIH
UDI-Device Identifier00733132619092
UDI-Public00733132619092
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2023
Device Model NumberRLT311417
Device Catalogue NumberRLT311417
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age71 YR